DSpace
 

RRI Digital Repository >

Browsing by Author "Ratcliffe, J.G."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
Jan-2004 Peaks in the Hartle–Hawking wavefunction from sums over topologiesAnderson, M.; Carlip, S.; Ratcliffe, J.G.; Surya, Sumati; Tschantz, S.T.Classical and Quantum Gravity, 2004, Vol.21, p729-741
Showing results 1 to 1 of 1

 

    RRI Library DSpace